Ask The Doctor > Questions & Answers > Acne on butt – It causes pain when I walk , sit

Acne on butt – It causes pain when I walk , sit

Patient: I found a problem in my Butt for last two days. I dont know if its acne or something. It sizes around 6 or 7 mm. It causes pain when I walk , sit or changing the direction of my each legs. I have been applying turmeric for the last two day in whole night but found no change. I feel comfortable only when side lying and holding my both legs in same way. Its placed exactly between my testicles and butt hole on the line which divides thighs.

 

 

Symptoms: It causes pain when I walk , sit or changing the direction of my each legs. I have been applying turmeric for the last two day in whole night but found no change
I am male, 27 yrs.

 

 

Doctor: Thank you for your question. It is likely that this acne you are experiencing will likely need to be treated with antibi otic medication after a thorough examination by your doctor. It is important to rule out any serious bacterial infections first, therefore a prompt visit to your doctor is imperative. Please see your doctor to be examined and start the appropriate treatment immediately.Thank you for consulting AskTheDoctor.com

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment